# SDR HEEA083667

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 3,325 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Shaft
- Part number: 206001396001
- Condition: Damaged
- Location: Cyclic Stick
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYCLIC STICK SHAFT FINE THREADS GALLED AND STRIPPED.
